| Catalog Number |
05942861001 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The inform ii meter serial number was (b)(6).The test strips were requested for investigation; however, the customer has discarded the test strips, and they are not available for return.On a regular basis, inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.The investigation is ongoing.
Event or Problem Description
The initial reporter complained of discrepant glucose results for 1 patient tested on an accu-chek inform ii meter.The result at 12:26 p.M.Was 442 mg/dl.The result at 12:29 p.M.Was 171 mg/dl.The result at 12:31 p.M.Was 173 mg/dl.The patient was asymptomatic.The results of 171 mg/dl and 173 mg/dl were believed to be correct.
Additional Manufacturer Narrative
The customer did not return any product for investigation.As no product was returned, a specific root cause could not be determined.